MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIGMA HP UNI TIB TRAY SZ2 RMLL; EARLY INTERVENTION : KNEE TIBIAL TRAY

DEPUY ORTHOPAEDICS INC US SIGMA HP UNI TIB TRAY SZ2 RMLL; EARLY INTERVENTION : KNEE TIBIAL TRAY
Model Number 1024-52-200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 03/04/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that due to increased pain, the patient's uni knee was converted to a total.Doi: (b)(6) 2017.Dor: (b)(6) 2020; right knee.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: corrected: h6 product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: null.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SIGMA HP UNI TIB TRAY SZ2 RMLL
Common Device Name
EARLY INTERVENTION : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9866598
Report Number1818910-2020-08878
Device Sequence Number14269719
Product Code HRY
UDI-Device Identifier10603295002383
UDI-Public10603295002383
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K070267
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1024-52-200
Device Catalogue Number102452200
Device Lot NumberH35571
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/04/2020
Supplement Date Received by Manufacturer04/21/2020
Initial Report FDA Received Date03/23/2020
Supplement Report FDA Received Date04/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SIGMA HP UNI FEMORAL SZ4 RM/LL.; SIGMA HP UNI INS SZ2 7MM RM/LL.
Outcome Attributed to Adverse Event Required Intervention;